I dont know if there is a specific concern level with the medicine itself, but I have always had some heart fluttering/flip flopping. It was the worst when I was pregnant with my third child. I actually wore a holter (I think that is what they call it) and the cardiologist did an ultrasound of my heart. He told me that my heart was very healthy, and not to worry about the flutters (some of which did show up.) Apparently, unless a heart doesn't come back to normal, it isn't a problem. I have had extra flutters from Prednisone and solumedrol, and nurses have assured me it's a normal reaction. Maybe ask your docter if there is a threshold where you should be concerned at so you can know what might still be in the range of normal.
36yr old mother of 3 Moderate Pancolitis 1/3/17. Hosp 1 week on Solumedrol, Delzicol. Apriso, pred, then switched to Balsazide 750 mg, and Uceris 9 mg 3 wks. Minor flare in August, flare since Oct 20. Acute pancreatitis from Balsalazide hosp. 2 days, Started Humira 12/15/17, 40 mg pred, waiting on Entyvio due to reaction Humira. Veg, gf, no cows milk, multi, cal-mag, Aroga, Purrium